| Model Number |
18765S |
| Medical Device Problem Codes |
Contamination /Decontamination Problem (2895); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was something like a white line (stripes) on the endotracheal tube.There was no patient involvement.Medtronic's initial evaluation of the incident device found that the pvt valve of the pilot balloon is damaged, presents pressure marks and it¿s distorted the syringe cannot be connected to the device thus cannot be inflated.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted the pvt valve of the pilot balloon was damaged, presented pressure marks and it¿s distorted the syringe cannot be connected to the device thus cannot be inflated.An inflation/deflation test was performed 25cc of air was applied to the cuff using a syringe and it was observed the cuff did not inflate.It was reported that there was something like a white line (stripes) on the endotracheal tube.The reported issue was confirmed.The most likely cause was traced to a component failure.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.